# SDR AALA202212284031

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 25,270 hours, 12,009 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50591431
- Part serial: AS2889
- Condition: Faulted
- Location: Fuel Qty
- Part time: 31,389 hours, 16,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TPA DUE TO A SUSPECTED FUEL LEAK ON THE LEFT SIDE OF THE AIRCRAFT AFTER RECIEIVING A FUEL USED AND FUEL ON BOARD DISAGREE MESSAGE DURING FLIGHT. THE LEFT FUEL SYSTEM INDICATED 600 LBS LESS THAN THE RIGHT SIDE WITH BOTH ENGINES FUEL FLOW / FUEL USED INDENTICAL. THE AIRCRAFT LANDED SAFELY AT TPA WITHOUR FURTHER INCIDENT. FLIGHT CREW REPORTED THAT AFTER LANDING THE LEFT SIDE WAS 1000 LBLS LESS THAN THE RIGHT SIDE. MAINTENANCE INSPECTED THE EXTERIOR OF THE AIRCRAFT AND NO SIGNS OF AN EXISTING FUEL LEAK WAS NOTED PER TSM 28-11-00-810-801-A. MAINTENANCE FOUND THE FUEL QUANTITY INDICATION COMPUTER TO BE FAULTY PER TSM 28-11-00-810-805-A AND REPLACED IT PER AMM 28-42-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 28-46-00.
